Advertisement

Il Problema di Minkowski Generalizzato per Gli Ovaloidi

Conferenza tenuta il 23 maggio 1972
  • Carlo Miranda
Conferenze
  • 25 Downloads

Sunto

Si espongono alcuni teoremi di esistenza e di unicità di superficie chiuse e convesse soluzioni di un’equazione ellittica non lineare del secondo ordine, dimostrati in due recenti lavori dell’A.

Summary

We expose some existence and uniqueness theorems of closed and convex surfaces solutions of an elliptic equation of the second order, prooved by the A. in two recent papers.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliografia

  1. [1]
    Aeppli A.,On the uniqueness of compact solutions for certain elliptic differential equations. Proc. Amer. Math. Soc. 11 (1960) 826–832.CrossRefMathSciNetzbMATHGoogle Scholar
  2. [2]
    Alecsandrov A. D.,Sur les théorèmes d’unicité pour les surfaces fermées. Dokl. Akad. Nauk SSSR 22 (1939) 99–102.Google Scholar
  3. [3]
    Alecsandrov A. D.,Uniqueness theorems for surfaces «in the large». Vestnik Leningrad University 11 (1956) n. 19, 5–17; 12 (1957) n. 7, 15–44; 13 (1958) n. 7, 14–26; n. 13, 27–34; n. 19, 5–8 (in russo).MathSciNetGoogle Scholar
  4. [4]
    Bianchi L.,Lezioni di Geometria differenziale. Ed Zanichelli Bologna 1927.Google Scholar
  5. [5]
    Blaschke W.,Vorlesungen über Differentialgeometrie. Springer Verlag Berlin 1930.zbMATHGoogle Scholar
  6. [6]
    Caccioppoli R.,Sulle corrispondenze funzionali inverse diramate: teoria generale e applicazioni ad alcune equazioni funzionali non lineari e al problema di Plateau. Rend. Acc. Naz. Lincei 24 (1936) 258–263 e 416–421.zbMATHGoogle Scholar
  7. [7]
    Chern S. S.,Some new characterizations of the euclidean sphere. Duke Math. J. 12 (1945) 279–290.CrossRefMathSciNetzbMATHGoogle Scholar
  8. [8]
    Giraud G.,Problèmes mixtes et problèmes sur des variétés closes, relativement aux équations linéaires du type elliptique. Ann. Soc. Pol. Math. 12 (1933) 35–54.Google Scholar
  9. [9]
    Hartman P.,Remarks on a uniqueness theorem for closed surfaces. Math. Ann. 133 (1957) 426–430.CrossRefMathSciNetzbMATHGoogle Scholar
  10. [10]
    Hartman P.,On elliptic partial differential equations and uniqueness theorems for closed surfaces. J. Math. Mech. 7 (1958) 377–392.MathSciNetzbMATHGoogle Scholar
  11. [11]
    Hartman P. eWintner A.,On the third fundamental form of a surface. Amer. J. of Math. 75 (1953) 298–331.CrossRefMathSciNetzbMATHGoogle Scholar
  12. [12]
    Hartman P. eWintner A.,Umbilical points and W-surfaces. Amer. J. of Math. 76 (1954) 502–508.CrossRefMathSciNetzbMATHGoogle Scholar
  13. [13]
    Hilbert D.,Grundzüge einer allgemeinen Theorie der linearen Integralgleichungen. Teubner Verlag Leipzig 1912.Google Scholar
  14. [14]
    Hopf H.,Ueber FlÄchen mit einer Relation zwischen den Hauptkrümmungen. Math. Nach. 4 (1950/51) 239–249.Google Scholar
  15. [15]
    Hopf H.,Zur differentialgeometrie geschlossener FlÄchen im Euklidischen Raum. Convegno Inter. Geom. Diff. 1953, Ed. Cremonese (1954) 44–54.Google Scholar
  16. [16]
    Lewy H.,On differential geometry in the large (Minkowski’s problem). Trans. Amer. Math. Soc. 43 (1938) 258–270.CrossRefMathSciNetzbMATHGoogle Scholar
  17. [17]
    Miranda C.,Su un problema di Minkowski. Rend. Sem. Mat. Roma 3 (1939) 96–108.MathSciNetGoogle Scholar
  18. [18]
    Miranda C.,Problemi di esistenza in analisi funzionale. Quaderni Sc. Norm. Sup. Pisa (1949).Google Scholar
  19. [19]
    Miranda C.,Partial differential equations of elliptic type. Springer Verlag Ergeb. der Math. 2 (1970).Google Scholar
  20. [20]
    Miranda C.,Su un problema di geometria differenziale in grande per gli ovaloidi. Ann. di Mat. pura e appl. 87 (1970) 237–270.CrossRefMathSciNetzbMATHGoogle Scholar
  21. [21]
    Miranda C.,Aggiunte ed Errata Corrige alla memoria «Su un problema di geometria differenziale in grande per gli ovaloidi». Ann. di Mat. pura e appl. 88 (1971) 349–356.CrossRefMathSciNetzbMATHGoogle Scholar
  22. [22]
    Nirenberg L.,On non linear partial differential equations and Hölder continuity. Comm. on pure and appl. Math. 6 (1953) 103–156.CrossRefMathSciNetzbMATHGoogle Scholar
  23. [23]
    Nirenberg L.,The Weyl and Minkowski problem in differential geometry in the large. Comm. on pure and appl. Math. 6 (1953) 337–394.CrossRefMathSciNetzbMATHGoogle Scholar
  24. [24]
    Pogorelov A. V.,Extension of a general uniqueness theorem of A. D. Alecsandrov to the case of non analytic surfaces. Dokl. Akad. Nauk SSSR 62 (1948) 277–299 (in russo).Google Scholar
  25. [25]
    Pogorelov A. V.,On Monge Ampère equations. Izdat Har’kov (1960) (in russo, tradotto in inglese dalla Noordhoff Ltd. Groningen 1964).Google Scholar
  26. [26]
    Pogorelov A. V.,Existence of a convex surface with a prescribed function of the principal radii of curvature. Dokl. Akad. Nauk SSSR 174 (1967) 291–293 (in russo).MathSciNetGoogle Scholar
  27. [27]
    Voss K.,Einige differentialgeometrische KongruenzsÄtze für FlÄchen und HyperflÄchen. Math. Ann. 131 (1956) 180–218.CrossRefMathSciNetzbMATHGoogle Scholar

Copyright information

© Birkhäuser-Verlag 1972

Authors and Affiliations

  • Carlo Miranda
    • 1
  1. 1.Università di NapoliItalia

Personalised recommendations